# SDR AMTA200700284

- Difficulty date: June 9, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Malfunctioned
- Location: Overheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WING-BODY OVERHEAT LIGHT ON RT SIDE (LIGHT CAME ON WHEN CONFIGURED FOR A APU ON/NO BLEED TAKE-OFF.  REMOVED AND REPLACED M269 ELEMENT.  IAW MM 26-18-02-400-801.  OPS CHECK NORMAL.  NO FAULTS NOTED IAW FIM.  OK FOR SERVICE. (K)
